# SDR LR7A2012040500371

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, FOUND RT MAIN WHEEL WELL BULKHEAD CORRODED AT FS 573 TO FS 577, WL 175, RBL 61.5.  REPAIRED BY REPLACEMENT IAW SMP583 CHAPTER51-60 & 51-70.
